# SDR DXTA2023020679930

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N832QS
- Make and model: Rkwell 700
- Aircraft serial: 7000076
- Aircraft time: 559 hours, 306 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: HAD VERY HARD TIME CLOSING DOOR IN ASPEN. TOP STEP DOESN'T SEEM TO BE IN PLACE WHEN OPEN. // SIGNOFF// THE TECH INSPECT THE DOOR AND FOUND THE CABIN DOOR LATCH STRIKER OUT OF RIGGING. RIGGED AS REQUIRED PERFORMED OPERATIONAL TEST WAS SATISFACTORY, PERFORM CABIN DOOR OPERATIONAL TEST SEVERAL TIMES WAS SATISFACTORY ALL WORK DONE IN REF CE-700 AMM 52-10-00, AMM 52-10-05
